# SDR AALA202012319002

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 59,373 hours, 28,810 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  NR 2 ENGINE FILTER CLOG AFTER TAKEOFF, FLIGHT CREW OPTED TO RETURN TO FIELD.  EMERGENCY DECLARED FOR OVERWEIGHT LANDING.  REPLACED NR 2 ENGINE FUEL FILTER, IAW AMM 73-11-00.  LEAK AND OPERATIONS CHECK GOOD.
